T Nation

Confused About Burning Sub-Q Injections


I need to be done with deep IM injections until off my medication. I switched to sub-q around the top half of the navel. That burned so today I tried a little there and a little on the upper outside thigh. Wow it burned all day long.

I must be doing something wrong because the prevailing wisdom here is that sub-q does not burn all day long.

Test Cyp
250 MG/ML
Compounded in August 2010
American Pharmac group

Any ideas ? I heard it is either cottonseed or sesame seed oil, I can call the lab and ask.


i know for me i shoot .25ml e3d of watson enanthate which is in sesame oil and i have no problems. very easy and painless in the abdomen.



ditto on the enanthate not causing issues - and this is not the first time ive heard of cyp causing issues with sub-q


Oh it is bad luck then, I had been using enthanate and switched back to cyp then decided to forego the IM deep shots. Sounds like I need more enthanate and in 3 months when the medication ends I can put the cyp to use IM as I never feel it that way. I believe the shelf life of T will allow that.

Thanks - now I know what to do in order to fix this sub-q business.


From the steroid boards we know that T stronger than 200mg/ml can be painful, from diverted pharmaceutical grade to underground lab to home brew.

We also know that underground labs are known to get heavy handed with the benzyl alcohol. 0.9% seems to be a comfortable amount W/V 9mg/ml.

Talk to your compounder about the amount of alcohol they have added and find out if there are any other preservatives.

Injecting to one side of the navel or the other is typical. Do not inject below the level of the navel.

How much are you injecting per shot?


I've been shooting T cyp SC for three years now and I can tell you it's just the location of your injection. Some places burn, some will leave a red lump, and other areas are fine. The place I've found that works really well for me is around the side of the hip area. No burning, lump or any type of reaction. The navel area is sensitive and it will cause a reaction with T or peps. That area may not work for you so search around for new injection areas.


Either side of abdomen burns so I tried upper outside of quad where there was zero fat, I had to pull the skin up. Doctor refused to support sub-q but I cannot do IM until off the meds in another 3 months. Going to try the cream for a while and see how that is.

I was finishing 3 needles of around .40 but planned to only load them with .20 from now on because at 250mg/ml .20 3 times a week would be .60ml which would be around 140mg. I tried half the last .40 or .20 per side and it still burned all day just like the leg.